# SDR AWXA0000869

- Difficulty date: November 14, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65635765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FS 500C, STR 16R, CRACKED.REMOVED FASTENERS, FABRICATED RADIUS FILLER AND CHANNEL, INSTALLED IAW SB 737-53-1145 AND SRM 51-40-02.

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 737-53-1145](https://openairdocs.org/service-documents/boeing/sb-737-53-1145.md). Cited as "SB 737-53-1145"
